so I went to the gyno in July, because I'm only 18 he wanted to wait to try and diagnose my endo without an op. By doing this it means taking my pill microgyn from July to November without any breaks, with the hope of shrinking the endo because the ovaries are asleep when you are taking the pill. anyway I took it from then until now without any breaks, same time everyday & for some reason I started bleeding!!! it wasn't painful, but then once I stopped ( Stil taking the pill while this is going on) when I was having intercourse with my boyfriend, the pains were horrorendous! I just don't understand why I started bleeding! I will be tellin my gyno in November but I wondered if anyone had any possible reasons it would be very helpful, thank you xxx
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.